# SDR DALA2025091106702

- Difficulty date: September 1, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 95,940 hours, 44,499 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL MASK DEPLOYED ABOVE THE 2RC JUMPSEAT.  R & R O2 MODULE CONTAINER DOOR ASSY ABOVE 2RC JUMPSEAT IN REF TO A320 CMM 35-21-74. OPS CHECK NML PER MASK DROP TEST PER A320 AMM 35-23. MEL AND PLACARD RMVD. "M" PROCEDURE RVSD. OK FOR SVC. (LP: 1176497)
